# SDR AALA980183

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 106122629
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1193 - AFTER GEAR RETRACTION, THE RIGHT GEAR RED AND GREEN LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT MAIN GEAR DOWNLOCK SENSOR.  PERFORMED GEAR RETRACTION WITH NO DEFECTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
